MathSciNet Relay Station
MathSciNet bibliographic data
MR828826 (87j:53066) 53C20 (53C42)
Moore, John Douglas Compact Riemannian manifolds with positive curvature operators. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 279–282.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement